Sep 5, 2005
I have been experiencing pacreatits off and on before my new meds kaletra and Fuzion, i have been hospitilized and found scaring on my pancreas, since then I have been told i only had risidual markings. but have experienced battle with pancreatis fevers and pain twice since then. trycglicerids and cholestrol have been high 400/4000 have been placed on gambazil pill for cholesterol/ fish oil capsules on side. this has helped with reduction. But would like to know what else to do to help better guide my doctors and myself.
| Response from Dr. Henry
Once the pancreas has been irritated in some patients they continue to be bothered with ir from a range of irritants. Elevated triglycerides can trigger the irritation (Kaletra can increase triglycerides but often needed from the HIV perspective). Avoiding alcohol, special diet, sometimes use of pancreatic enzymes supplements, and sometimes other lipid lowering drugs (such as a statin or niacin or fish oil) can help certain patients. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Enlarged Lymph Nodes After Unprotected Vaginal Sex Worried I Have HIV
- Fever After Anal Sex Worried I Have HIV
- Oral Ulcers After Unprotected Oral Sex Without Ejaculation Sign Of HIV AIDS
- Painful Ejaculation After Anal Sex Without Condom Does It Mean I Have HIV
- Sore On Penis After Condom Broke Worried I Have HIV
- Does Septra Ds Treat Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.